Quinidine-Induced Vasculitis

Meir Shalit*, Moshe Y. Flugelman, Noam Harats, Eithan Galun, Zvi Ackerman, Juri Kopolovic, Marcel Eliakim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Four patients developed nonthrombocytopenic purpura two to three weeks after initiation of quinidine therapy. The skin lesions disappeared and did not recur after cessation of quinidine therapy. Histologic examination revealed leukocytoclastic vasculitis with deposition of C3, IgA, and/or IgM in the small dermal vessels. Since quinidine purpura is usually associated with thrombocytopenia, the possibility of leukocytoclastic vasculitis as an additional cause of purpura is stressed.

Original languageAmerican English
Pages (from-to)2051-2052
Number of pages2
JournalArchives of Internal Medicine
Volume145
Issue number11
DOIs
StatePublished - Nov 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'Quinidine-Induced Vasculitis'. Together they form a unique fingerprint.

Cite this